MathSciNet Relay Station
MathSciNet bibliographic data
MR2900676 35R11 (26A33 35L20 44A10 45J05 65L99)
Khan, Yasir; Faraz, Naeem; Kumar, Sunil; Yildirim, Ahmet A coupling method of homotopy perturbation and Laplace transformation for fractional models. Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 74 (2012), no. 1, 57–68.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement